# SDR FDEA202409111299

- Difficulty date: September 11, 2024
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 98,730 hours, 21,530 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: ADA83901
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EVACUATION SLIDE ASSEMBLY WARNING LIGHT INOPERATIVE-BUZZER OPERATIVE PERFORMED OPS CHECK OF SLIDE TEST SWITCH PER AMM 52-73-14/401. OPS CHECK NORMAL. LIGHT AND HORN FUNCTION NORMAL.
